Skip to Accessibility Tools Skip to Content Skip to Footer

Do you experience brain fog? Any tips for managing it?

Brain fog is a common symptom for those with hepatitis C and hepatic encephalopathy. If you’ve experienced brain fog, do you have any tips for managing this symptom?


Community Answers
  • Cosmicat
    11 months ago

    I thank you so much for the information that you are putting on here because it is true you have to do so much research even about the symptoms you can be experiencing from chronic hepatitis C. I have just recently done major studies online looking to see why I’m feeling like I am getting worse in the last few years like digestion in like cryoglobulinemia and skin issues like crepe skin and wrinkles I had to do all this on my own because I do not see that they are putting information available for people who suffer from this chronic disease.I so appreciate the information of people put on here about what they are feeling in their bodies that’s why I’m putting on here there are so many connections between how I’m feeling and different organs and hepatitis C that doctors don’t even talk about.for years I’ve had fullness under both ribs and being a nurse couldn’t even understand these symptoms. I have had spleen attacks is what I call them throughout the years but it’s not out there on information that it’s a symptom of hepatitis C chronic but it is. I didn’t realize for years that my symptoms of digestion issues and food allergies could have been due to hepatitis C.I didn’t realize that my skin changes and very thin crepey skin and wrinkles dry skin very dry could be due to hepatitis C.I didn’t realize that the extremely cold hands and I would wake up with sores on my hands were my blood wasn’t getting circulated to my body and it was causing sores that won’t heal but yet I’m told I only have stage 2 liver as far as fibroscan. I am having increased issues in my body that I believe are mostly due to the chronic hepatitis C and I’m awaiting treatment for epclusa through part D Medicare that they say it’s easy to go through but that’s not what I’m hearing on here so I hope and pray that I get the treatment because I believe I’m getting worse quickly and just now realizing all these issues I’ve had for years are due to the hepatitis C symptoms. I so appreciate this site and people need to know what they are going through could be from hepatitis C because it affects all organs and doctors will not tell you. I hope and pray that the epclusa is approved and I don’t have bad side effects and do not have long term effects but I have no choice but to take the medicine or I know that I will die. It seems like every year around end of fall into winter I get a virus that’s going around due to my low immune system and then I have a text in my liver or in other systems in my body do to that tie to see I know this is the case but no doctor will tell you that. I pray for every single person on here for the stress of having the disease the shame and the process of healing, bless you all
    Cat

  • kathleenjames
    1 year ago

    I had 7 weeks od 12 weeks on epclusa for hep C and cirrhosis of the liver stage 4. The first seven weeks I was in a brain fog I barely remember anything after starting the medication. My doctors nor nurse practitioners warned me for any of the side effects that would come with the medication. On 3 weeks my viral load was 0 but I have cirrhosis stage 4 so I have a long way to go. Most of the information I learned about epclusa hepatitis C and cirrhosis stage 4 I had to learn for myself online or on forums. One thing I want people to be aware before they start any medication such as harvoni or epclusa is that they are Black Box medications. I never heard those words before and only found them out online. I tried to talk to my doctor about them but they were not clear and evasive. It’s up to you as a patient to be extremely aware of the medications that are going in your body and how they will affect you. Everyone is different but the side effects are pretty much the same. Fatigue tiredness feeling disconnected from your body from your brain. Times have never been able to get out of bed except for to do the bare necessities of life. I know that the medications are the only way to be cured or to feel better but you need to please be aware of the side effects of go along with them. Then you have a choice whether you want to take them or not. The bad thing about it is you can be on it for 12 weeks be off and then still have to go through the same regiment again. That is frightening and I wonder if it would all be worth it. Good luck to all of

  • Kimberly Morgan Bossley moderator
    2 years ago

    Best suggestion is contacting your doctor and sharing your symptoms. There is medication to help. also, I have found that more water and less red meats are best. Lots of dark leafy greens too. Best wishes to you.

  • Share Your Answer

    Poll